Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On extremal properties of Jacobian elliptic functions with complex modulus
Stockholm University, Faculty of Science, Department of Mathematics. Universit├Ąt Bern, Switzerland.
Number of Authors: 2
2016 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 442, no 2, 627-641 p.Article in journal (Refereed) Published
Abstract [en]

A thorough analysis of values of the function m bar right arrow sn(K(m)u vertical bar m) for complex parameter m and u is an element of (0,1) is given. First, it is proved that the absolute value of this function never exceeds 1 if m does not belong to the region in C determined by inequalities vertical bar z - 1 vertical bar <1 and vertical bar z vertical bar > 1. The global maximum of the function under investigation is shown to be always located in this region. More precisely, it is proved that if u <= 1/2, then the global maximum is located at m = 1 with the value equal to 1. While if u > 1/2, then the global maximum is located in the interval (1,2) and its value exceeds 1. In addition, more subtle extremal properties are studied numerically. Finally, applications in a Laplace-type integral and spectral analysis of some complex Jacobi matrices are presented.

Place, publisher, year, edition, pages
2016. Vol. 442, no 2, 627-641 p.
Keyword [en]
Jacobian elliptic functions, Complex modulus, Extrema of elliptic functions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-131900DOI: 10.1016/j.jmaa.2016.05.008ISI: 000377322700013OAI: oai:DiVA.org:su-131900DiVA: diva2:947231
Available from: 2016-07-07 Created: 2016-07-04 Last updated: 2017-09-04Bibliographically approved

Open Access in DiVA

fulltext(602 kB)5 downloads
File information
File name FULLTEXT01.pdfFile size 602 kBChecksum SHA-512
06d6bc0d576d49b3f1898d9b9af0b18b0972f323d3fd0761817a58a2daa207df915ec77bcaf1016eaaa1a8389333a8cb37a5ab4b4f49b6edcf855ad09513f47f
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Stampach, Frantisek
By organisation
Department of Mathematics
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 5 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf